# SDR CALA2025082107992

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 105,874 hours, 25,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: B

## Discrepancy

LEFT AFT ENTRY DOOR EICAS C THE LEFT AFT ENTRY DOOR IS NOT LATCHED 18000FT ON DESCENT CABIN REMAINED PRESSURIZED DOOR HANDLE MOVED UP.  PREFORMED OPS CHECK OF DOOR SENSOR AND FOUND CLEAN OF DEBRIS ALL WERE WORKING AS NORMAL  ALSO, CHECK INSIDE DOOR HANDLE WORKED AS NORMAL BUT FOUND OUTSIDE DOOR HANDLE NOT SECURED WHEN FIRST GOT TO PLANE.  MADE SURE OUTSIDE DOOR HANDLE SECURED WHEN FINISHING INSPECTION IAW AMM 52-71-00. OPS CHECKED GOOD.
